# SDR AUS20040427

- Difficulty date: May 20, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Panel
- Condition: Faulty
- Location: Mlg Indicator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) LANDING GEAR POSITION PANEL FAULTY.
